# SDR CALA0800481

- Difficulty date: May 1, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 36,901 hours, 19,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 360 INBOARD AIR CONDITIONING (A/C) BRACKET MOUNT HOLE CRACKED.  REPAIRED FRAME PER PACE EA620-53-001 AND CO EC/RA 5310-04772.
